# SDR USAA2012092100003

- Difficulty date: September 20, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 40,399 hours, 14,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ALONG SEAT BOTTOM WILL NOT EXTINGUISH.  POWERED DOWN AIRCRAFT AND POWERED BACK UP, EMERGENCY LIGHTS FUNCTION NORMALLY.
